# SDR HNAA2021062400291

- Difficulty date: May 25, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S BULKHEAD ATTACHMENT UPPER BOLT HOLE ELONGATED. REMOVED AND REPLACED PILOTS BULKHEAD PLATE IAW EMB145 SRM 51-40-02.
